# SDR COMA9860278

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Not Removed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT.  REMOVED DOWN LOCK SAFETY PIN FROM NLG.
